# SDR CALA2015072494155

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,156 hours, 15,700 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR, EMER EXIT INOPERATIVE.  JUST FWD OF MID SEAT ROW 19.  REPLACED BATTERY M1559 IAW MM 33-51-07.  OPERATIONS CHECKED NORMAL.
